Methadone: A Flicker Of Light In The Dark

Methadone: A Flicker Of Light In The Dark

To provide a better understanding of the very important role methadone plays in the treatment of addiction.
 
HomeHome  PortalPortal  GalleryGallery  RegisterRegister  Log inLog in  

Share | 
 

 Need Opinions Please

View previous topic View next topic Go down 
AuthorMessage
angheyluv1



Female
Number of posts : 2
Age : 38
Location : Dundalk, MD
Registration date : 2014-02-26

PostSubject: Need Opinions Please   Fri Feb 28, 2014 8:52 am

Question Well hello I just want to start by saying thank you so very much for allowing me to be a part of such a wonderful group of people all over the world I am from Maryland actually Dundalk, Md and we do have a methadone clinic in dundalk I had attended it for 3yrs and now have returned back to the one I originally started with which is in Glen Burnie MD. But my question is they dropped me 30mg is 6days due to a slightly borderline EKG due to very low vitamin D I Knew this but of course to many I am just a recovering addict who knows nothing but I took the vitamin D for about 2 almost 3 weeks and my primary care doctor had me come in yesterday and re take it to see if the vitamin D helped it which it did it was perfect but now they act as if they don't wanna put me back up to my regular dose and even though I have been on methadone for about 8yrs it had me feeling like crap coming that much that fast really sucked but what should I do its not right at all...Ang advice is very much appreciated thanks have a blessed day.
Back to top Go down
View user profile
D
Admin
avatar

Female
Number of posts : 484
Age : 59
Location : Vermont
Registration date : 2009-03-05

PostSubject: Re: Need Opinions Please   Fri Mar 07, 2014 1:29 pm

When you went back to your primary care provider after taking the vitamin D, did he do a repeat EKG to make sure it was ok? If so, I would see if he would write a letter on his letter head to the clinic stating his findings and have him put a recommendation in that letter. Are you still taking the Vitamin D? I am not sure if it would help but it is worth a try.
Don't give up. Nothing can be gained by giving up.
Talk to your primary care provider and see if he/she is willing to help


"I will let yesterday end so that today can begin"



Never take any online advice over that of a qualified healthcare provider
Back to top Go down
View user profile http://www.medicalassistedtreatment.org
Finallyachance

avatar

Female
Number of posts : 68
Location : Over the rainbow
Registration date : 2011-10-11

PostSubject: Re: Need Opinions Please   Sun Mar 16, 2014 12:59 am

I had to take my EKG in and it flat out stated that I was taking nothing but that the clinics machine and or operator must be wrong or I might have been experiencing white coat syndrome because the nurse that was giving me the EKG was discriminatory of my dose needs etc...so she intimidated me it went from 527 qtc at clinic to 390 from the heart doctors...just weeks apart.
Back to top Go down
View user profile
Sponsored content




PostSubject: Re: Need Opinions Please   

Back to top Go down
 
Need Opinions Please
View previous topic View next topic Back to top 
Page 1 of 1
 Similar topics
-
» To whom and where to address for legal opinions/queries regarding RA no. 9184
» Use of Policy and Non-Policy Opinions Issued
» Fly tags opinions?
» Posting of Award for AMPs P50,000.00 and below
» Procurement of Security and janitorial services

Permissions in this forum:You cannot reply to topics in this forum
Methadone: A Flicker Of Light In The Dark :: Methadone Maintenance Program :: Rate Your Methadone Program?-
Jump to: